,

Pabron Ace Pro 12 follicles


$21.97

Product introduction
◆ Pabron Ace Pro fine is, ibuprofen, L- carboxymethyl cysteine, Umbro
It blended seven active ingredients such as taxol hydrochloride, sore throat, cough, runny nose, it fever
Symptoms of a cold throat 11 is a cold medicine that represents the effect to.
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
(Failure to comply or the current worsening of symptoms, prone side effects and accidents)
1. The following people, please do not take
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) the agent or other cold medicine, who were taking analgesics have had asthma.
(3) 15-year-old less than in children.
(4) the expected delivery date 12 pregnant women within weeks.
(5) people who are receiving administration of treatment and medicine of the next disease at medical institutions.
Stomach and duodenal ulcers, blood diseases, liver disease, kidney disease, heart disease, high blood pressure,
People in the administration of zidovudine (Retrovir, etc.)
2. While you are taking this drug, please do not also use the following any of the medicines
Other cold medicine, antipyretic analgesics, sedatives, cough medicine, oral medicine containing antihistamine
Etc. (for rhinitis oral medicine, motion sickness drugs, allergy drugs, etc.)
3. After taking, please do not the driving operation of vehicles or machinery
(You may drowsiness, etc. may occur)
4. people in nursing Do not take this drug, if you want to take this drug, please avoid breast-feeding
(Transition to the milk has been observed in animal studies)
5. taking before and after, please do not drink
6. Please do not take more than 5 days
■■ can consult ■■
1. The following person is a doctor before taking, please consult your pharmacist or registered seller
(1) who are receiving medical doctor or dentist.
(2) people who might be pregnant or are pregnant.
(3) the elderly.
(4) People who have had allergic reactions caused by such drugs.
(5) who have the following symptoms.
High fever, difficult urination
(6) People who have applied to the following diagnostic receiving person or the disease.
Stomach and duodenal ulcers, blood diseases, liver disease, kidney disease, heart disease, high blood pressure,
Bronchial asthma, systemic lupus erythematosus, mixed connective tissue disease, ulcerative colitis,
Crohn’s disease, thyroid dysfunction, diabetes, glaucoma, respiratory dysfunction,
Obstructive sleep apnea syndrome, obesity
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately medium-taking
Ok, please consult your doctor, pharmacist or registered sellers have this manual
[Related site] [symptoms]
Skin: redness, rash, itching, swelling, can bruises
Gastrointestinal: nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis,
Heartburn, heavy stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools, stomach, belly
Part fullness
Spirit nervous system: dizziness, numbness, insomnia, mood is blocked
Cardiovascular: palpitations
Respiratory: shortness of breath
Urology: difficulty urinating
Other: blurred vision, become ear, swelling, nosebleeds, bleeding of the gums, bleeding
Stop hard, bleeding, back pain, excessive hypothermia, or not
Et al. It is languid

It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.

[Name of symptoms] shock (anaphylaxis)
[Symptoms] immediately after taking, itching of the skin, hives, voice hoarse of, sneezing,
Throat itching, breathlessness, palpitations, turbidity, etc. of consciousness appears.

[Name of symptoms] blood disorders
[Symptoms] bruises can be easy, sudden high fever, chills, sore throat, bleeding and Ya
Combed (bleeding of the gums, nosebleeds, etc.), it appears like hard to stop the blood.

[Name of symptoms] digestive disorders
[Symptoms] flights will become black, vomiting blood, bloody stools, viscous bloody stool (soft, which was mixed with blood, mucus, pus
Stool), etc. may occur.

[Name of symptoms] skin mucous membrane eye syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis
[Symptoms] high fever, bloodshot eyes, eye mucus, sore lips, sore throat, a wide range of skin
Or persistent rash, redness, etc. is, rapidly deteriorated.

[Name of symptoms] liver dysfunction
[Symptoms] fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), Kasshokunyo,
The whole body of fatigue, loss of appetite, etc. may occur.

[Name of symptoms] renal failure
[Symptoms] fever, rash, a decrease in amount of urine, swelling of the whole body, General fatigue, joint pain
(Joints ache), diarrhea, etc. may occur.

[Name of symptoms] aseptic meningitis
[Symptoms] neck severe headache accompanied by bumping of, fever, nausea and vomiting, such as there
Rawareru. (Such symptoms, particularly systemic lupus erythematosus or
It is widely reported in humans undergoing treatment for mixed connective tissue disease. )

[Name of symptoms] interstitial pneumonia
[Symptoms] or up the stairs, – to have shortness of breath with or a little unreasonable stifling
Made, chesty coughs, fever and the like can be seen, or appears they are suddenly, sustained
To or.

[Name of symptoms] asthma
[Symptom] wheezing when to breathe, a whistling, breathlessness and the like reveal
It is.

[Name of symptoms] aplastic anemia
[Symptoms] bruises, nosebleeds, bleeding gums, fever, appear pale skin and mucous membranes,
Fatigue, palpitations, shortness of breath, the mood is Klatt worsens, blood in the urine, etc. there
Rawareru.

[Name of symptoms] agranulocytosis
[Symptoms] sudden high fever, chills, pain, etc. of the throat may occur.

[Name of symptoms] respiratory depression
[Symptoms] shortness of breath, difficulty in breathing, etc. may occur.

3. After taking, because of the following symptoms may appear, sustained or enhancement of such symptoms are
If seen, stop taking the drug, doctors have this manual, pharmacist or registered sales
Please consult the person
Constipation, thirst of mouth, drowsiness
Also taking 4.5-6 times stop taking the drug if the symptoms are often not, have this manual
Physician, please consult your pharmacist or registered seller (or followed especially heat is more than three days, also
When heat or iteration)

● Indications
Symptoms of the common cold (sore throat, cough, sputum, runny nose, stuffy nose, sneezing, fever, chills,
Headache, joint pain, muscle pain) of relaxation

● Dosage
Please have the following amount taken with water or lukewarm water.
After meals as much as possible taken within 30 minutes
[Year-old] adult (over 15 years old)
[1 dose] 1 package
[Number of doses] three times a day

[Year-old] less than 15 years old
[1 dose] Not to be taken
[Number of doses] Not to be taken


Please strictly observe a defined dosage and administration.

● component-quantity
1 package (1.46g) in
Ibuprofen 200mg
(Fever, headache, sore throat, etc., relieve fever and pain.)

L- carboxymethyl cysteine ​​250mg
(It closes the airway mucus, mucous membranes in the normal state.)

Ambroxol hydrochloride 15mg
(Make it easier to put out a persistent phlegm entangled in the throat that causes the cough.)

Dihydrocodeine phosphate 8mg
(Acts on the cough center, will relieve the cough.)

dl- methyl ephedrine hydrochloride 20mg
(Widen the bronchi, and easier breathing, you relieve cough.)

Chlorpheniramine maleate 2.5mg
(Sneezing, runny nose, you suppress the symptoms of nasal congestion.)

Riboflavin (vitamin B2) 4mg
(To replenish the depleted easy vitamin at the time of the cold.)

Additives: cellulose, candy, silicic anhydride, hydroxypropyl cellulose,
Ethylcellulose, hypromellose, talc, metasilicate aluminate Mg,
Aspartame (L- phenylalanine compound), D-mannitol,
Potato starch, perfumes, octenyl succinate starch Na


By taking this drug, the urine may become yellow, but this is vitamin B2 in this drug
Is due, do not worry.

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container.
(There is the quality or causing the abuse vary)
(4) products past the expiration date, please do not take.

SKU: JAPEEZQJRU14V Categories: ,
Weight120 g
Maker

TAISHO

JAN

4987306046009

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Pabron Ace Pro 12 follicles”

There are no reviews yet.